Also can it cause retention of fluids, such as making it difficult to urinate?
13 Aug 2010
No it will not interfere.
Interactions between your selected drugs
No results found - however, this does not necessarily mean no interactions exist. ALWAYS consult with your doctor or pharmacist.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
The patient has osteoarthritis of both knees. she has been through every known NSAD. Steriod injections have not releaved her pain.
1 answer • 13 Oct 2009
0 answers • 14 Jul 2011
Euflexxa - My knee has responded very badly to the 3-stage injection series. I cannot lift my leg or
... straighten it and am in constant pain. Doc said not to worry it will all be fine. Is there any relief possible?
2 answers • 5 Jan 2012
I know that the series can be repeated periodically, but wonder if the shots cause any long term damage to the joint (similar to long term use of ...
1 answer • 5 Nov 2012
... stared when she was 9 and gotten progressively worse over years. she has done years of pt, and had a patella release nothing has help and she has ...
2 answers • 1 Jan 2013